Discussions By Condition: Head conditions

The pill?

Posted In: Head conditions 0 Replies
  • Posted By: Anonymous
  • April 19, 2011
  • 08:16 PM

Is anyone taking the pill?
I started taking the pill for the first time couple days ago and I started having this painful, itchy sensation on the top of my scalp kind of like having had a very tight ponytail for a long time.
Just a theory that it could be a side effect from the hormones as its women having the same symptoms.

Reply Flag this Discussion
Thanks! A moderator will review your post and it will be live within the next 24 hours.

Signs of a Psoriasis Flare

Know the five types of psoriasis and how to spot flares.

How Diabetes Medications Affect Your Appetite

Newer diabetes treatments can suppress appetite and aid weight loss.

What to Do For Dry Mouth

Try these tips to get your salivary glands back into action.

The Painkiller – Constipation Connection

Constipation is a common side effect of opioid and narcotic pain medicines.

9 Signs of Sensitive Skin

Is it sensitive skin or something else?